RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Pochinka, Olga Vital'evna

Statistics Math-Net.Ru
Total publications: 36
Scientific articles: 36
Presentations: 7

Number of views:
This page:1686
Abstract pages:7560
Full texts:1030
References:915
Doctor of physico-mathematical sciences (2004)
Speciality: 01.01.02 (Differential equations, dynamical systems, and optimal control)
E-mail: ,
Keywords: dynamical system.

Biography

1994–2004: Assistant of department of mathematics of Nizhny Novgorod State University.

2004 – present: Senior teacher of department of mathematics of Nizhny Novgorod State University.


http://www.mathnet.ru/eng/person25173
List of publications on Google Scholar
http://zbmath.org/authors/?q=ai:pochinka.olga-v
https://mathscinet.ams.org/mathscinet/MRAuthorID/712700
http://orcid.org/0000-0002-6587-5305

Publications in Math-Net.Ru
2019
1. V. Z. Grines, E. Ya. Gurevich, O. V. Pochinka, “A Combinatorial Invariant of Morse–Smale Diffeomorphisms without Heteroclinic Intersections on the Sphere $S^n$, $n\ge 4$”, Mat. Zametki, 105:1 (2019),  136–141  mathnet  elib; Math. Notes, 105:1 (2019), 132–136
2. V. Z. Grines, E. Ya. Gurevich, E. V. Zhuzhoma, O. V. Pochinka, “Classification of Morse–Smale systems and topological structure of the underlying manifolds”, Uspekhi Mat. Nauk, 74:1(445) (2019),  41–116  mathnet  elib; Russian Math. Surveys, 74:1 (2019), 37–110
2018
3. O. V. Pochinka, A. S. Loginova, E. V. Nozdrinova, “One-Dimensional Reaction-Diffusion Equations and Simple Source-Sink Arcs on a Circle”, Nelin. Dinam., 14:3 (2018),  325–330  mathnet
4. V. E. Kruglov, D. S. Malyshev, O. V. Pochinka, “A multicolour graph as a complete topological invariant for $\Omega$-stable flows without periodic trajectories on surfaces”, Mat. Sb., 209:1 (2018),  100–126  mathnet  elib; Sb. Math., 209:1 (2018), 96–121  isi  scopus
5. A. E. Kolobyanina, E. Nozdrinova, O. V. Pochinka, “Classification of rough transformations of a circle from a modern point of view”, Zhurnal SVMO, 20:4 (2018),  408–418  mathnet
6. E. Nozdrinova, O. V. Pochinka, “On the dynamics of bifurcation diffeomorphisms of a simple arc”, Zhurnal SVMO, 20:1 (2018),  30–38  mathnet  elib
2017
7. V. Z. Grines, E. V. Zhuzhoma, O. V. Pochinka, “Dynamical systems and topology of magnetic fields in conducting medium”, CMFD, 63:3 (2017),  455–474  mathnet
8. V. Z. Grines, O. V. Pochinka, “Construction of energetic functions for $\Omega$-stable diffeomorphisms on $2$- and $3$-manifolds”, CMFD, 63:2 (2017),  191–222  mathnet
9. V. Z. Grines, E. Ya. Gurevich, V. S. Medvedev, O. V. Pochinka, “An Analog of Smale's Theorem for Homeomorphisms with Regular Dynamics”, Mat. Zametki, 102:4 (2017),  613–618  mathnet  mathscinet  elib; Math. Notes, 102:4 (2017), 569–574  isi  scopus
10. O. V. Pochinka, E. V. Kruglov, A. Y. Dolgonsova, “Scenario of reconnection in the solar corona with a simple discretization”, Nelin. Dinam., 13:4 (2017),  573–578  mathnet  elib
11. Vyacheslav Z. Grines, Elena Ya. Gurevich, Olga V. Pochinka, “On the Number of Heteroclinic Curves of Diffeomorphisms with Surface Dynamics”, Regul. Chaotic Dyn., 22:2 (2017),  122–135  mathnet  isi  scopus
12. Ch. Bonatti, V. Z. Grines, O. V. Pochinka, “Realization of Morse–Smale diffeomorphisms on $3$-manifolds”, Tr. Mat. Inst. Steklova, 297 (2017),  46–61  mathnet  mathscinet  elib; Proc. Steklov Inst. Math., 297 (2017), 35–49  isi  scopus
2016
13. V. Z. Grines, Ye. V. Zhuzhoma, O. V. Pochinka, “Morse–Smale systems and topological structure of supporting manifolds”, CMFD, 61 (2016),  5–40  mathnet
14. V. Z. Grines, O. V. Pochinka, S. van Strien, “On $2$-diffeomorphisms with one-dimensional basic sets and a finite number of moduli”, Mosc. Math. J., 16:4 (2016),  727–749  mathnet  mathscinet  isi
15. T. M. Mitryakova, O. V. Pochinka, “Necessary and sufficient conditions for the topological conjugacy of 3-diffeomorphisms with heteroclinic tangencies”, Tr. Mosk. Mat. Obs., 77:1 (2016),  83–102  mathnet  elib; Trans. Moscow Math. Soc., 77 (2016), 69–86  scopus
16. Vyacheslav Z. Grines, Dmitry S. Malyshev, Olga V. Pochinka, Svetlana Kh. Zinina, “Efficient Algorithms for the Recognition of Topologically Conjugate Gradient-like Diffeomorhisms”, Regul. Chaotic Dyn., 21:2 (2016),  189–203  mathnet  mathscinet  isi  scopus
17. V. Z. Grines, E. Ya. Gurevich, O. V. Pochinka, “On embedding Morse–Smale diffeomorphisms on the sphere in topological flows”, Uspekhi Mat. Nauk, 71:6(432) (2016),  163–164  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 71:6 (2016), 1146–1148  isi  scopus
18. V. E. Kruglov, O. V. Pochinka, “Graph topological equivalence criterion for $\Omega$-stable flows on surfaces”, Zhurnal SVMO, 18:3 (2016),  41–48  mathnet  elib
19. V. E. Kruglov, D. S. Malyshev, O. V. Pochinka, “The graph criterion for the topological equivalence of $\Omega $ – stable flows without periodic trajectories on surfaces and efficient algorithm for its application”, Zhurnal SVMO, 18:2 (2016),  47–58  mathnet  elib
20. V. Z. Grines, E. Ya. Gurevich, O. V. Pochinka, “Heteroclinic Curves of Gradient-like Diffeomorphsms and the Topology of Ambient Manifolds”, Zhurnal SVMO, 18:2 (2016),  11–15  mathnet  elib
21. V. Z. Grines, O. V. Pochinka, A. A. Shilovskaya, “Diffeomorphisms of 3-manifolds with 1-dimensional basic sets exteriorly situated on 2-tori”, Zhurnal SVMO, 18:1 (2016),  17–26  mathnet  elib
2015
22. V. Z. Grines, Ye. V. Zhuzhoma, O. V. Pochinka, “Rough diffeomorphisms with basic sets of codimension one”, CMFD, 57 (2015),  5–30  mathnet; Journal of Mathematical Sciences, 225:2 (2017), 195–219
23. V. Z. Grines, M. K. Noskova, O. V. Pochinka, “The construction of an energy function for three-dimensional cascades with a two-dimensional expanding attractor”, Tr. Mosk. Mat. Obs., 76:2 (2015),  271–286  mathnet  elib; Trans. Moscow Math. Soc., 76:2 (2015), 237–249  scopus
24. V. Z. Grines, Yu. A. Levchenko, O. V. Pochinka, “Topological Classification of Structurally Stable 3-Diffeomorphisms with Two-Dimensional Basis Sets”, Mat. Zametki, 97:2 (2015),  318–320  mathnet  mathscinet  zmath  elib; Math. Notes, 97:2 (2015), 304–306  isi  scopus
25. T. M. Mitryakova, O. V. Pochinka, “The criteria of the topological conjugacy of 3-diffeomorphisms with a finite number orbits of heteroclinic tangency”, Zhurnal SVMO, 17:4 (2015),  37–40  mathnet  elib
26. V. Z. Grines, M. K. Noskova, O. V. Pochinka, “Construction of an energy function for A-diffeomorphisms of two-dimensional non-wandering sets on 3-manifolds”, Zhurnal SVMO, 17:3 (2015),  12–17  mathnet  elib
27. V. Z. Grines, O. V. Pochinka, A. A. Shilovskaya, “Topogically pseudocoherent diffeomorphisms of 3-manifolds”, Zhurnal SVMO, 17:2 (2015),  27–33  mathnet  elib
28. V. E. Kruglov, O. V. Pochinka, “Multicolored graph as a complete topological invariant for the flow with a finite number of singular trajectories on surfaces”, Zhurnal SVMO, 17:1 (2015),  65–70  mathnet  elib
29. V. Z. Grines, Yu. A. Levchenko, O. V. Pochinka, “The topological classification of locally direct product of DA-diffeomorphism of a 2-torus and rough diffeomorphism of the circle”, Zhurnal SVMO, 17:1 (2015),  30–36  mathnet  elib
2014
30. V. Z. Grines, E. Ya. Gurevich, O. V. Pochinka, “The Energy Function of Gradient-Like Flows and the Topological Classification Problem”, Mat. Zametki, 96:6 (2014),  856–863  mathnet  mathscinet  zmath  elib; Math. Notes, 96:6 (2014), 921–927  isi  elib  scopus
31. Vyacheslav Z. Grines, Yulia A. Levchenko, Olga V. Pochinka, “On topological classification of diffeomorphisms on 3-manifolds with two-dimensional surface attractors and repellers”, Nelin. Dinam., 10:1 (2014),  17–33  mathnet
32. Vyacheslav Z. Grines, Yulia A. Levchenko, Vladislav S. Medvedev, Olga V. Pochinka, “On the Dynamical Coherence of Structurally Stable 3-diffeomorphisms”, Regul. Chaotic Dyn., 19:4 (2014),  506–512  mathnet  mathscinet  zmath  isi
33. V. Z. Grines, S. H. Kapkaeva, O. V. Pochinka, “A three-colour graph as a complete topological invariant for gradient-like diffeomorphisms of surfaces”, Mat. Sb., 205:10 (2014),  19–46  mathnet  mathscinet  zmath  elib; Sb. Math., 205:10 (2014), 1387–1412  isi  scopus
34. V. E. Kruglov, O. V. Pochinka, “Energy function as a complete topological invariant for gradient-like cascades on surfaces”, Zhurnal SVMO, 16:3 (2014),  57–61  mathnet
35. T. M. Mitryakova, O. V. Pochinka, “On topological conjugacy of 3-manifolds diffeomorphisms with one orbit of heteroclinic tangency”, Zhurnal SVMO, 16:2 (2014),  76–79  mathnet
36. V. Z. Grines, M. K. Noskova, O. V. Pochinka, “Energy function for structurally stable 3-diffeomorphisms with two-dimensional expanding attractor”, Zhurnal SVMO, 16:2 (2014),  20–25  mathnet
37. V. Z. Grines, E. V. Zhuzhoma, V. S. Medvedev, O. V. Pochinka, “On existence of magnetic lines joining zero points”, Zhurnal SVMO, 16:1 (2014),  8–15  mathnet
2013
38. V. Z. Grines, O. V. Pochinka, “On the Simple Isotopy Class of a Source–Sink Diffeomorphism on the $3$-Sphere”, Mat. Zametki, 94:6 (2013),  828–845  mathnet  mathscinet  zmath  elib; Math. Notes, 94:6 (2013), 862–875  isi  elib  scopus
39. T. M. Mitryakova, O. V. Pochinka, “Realization of Cascades on Surfaces with Finitely Many Moduli of Topological Conjugacy”, Mat. Zametki, 93:6 (2013),  902–919  mathnet  mathscinet  zmath  elib; Math. Notes, 93:6 (2013), 890–905  isi  elib  scopus
40. V. Z. Grines, O. V. Pochinka, “Morse–Smale cascades on 3-manifolds”, Uspekhi Mat. Nauk, 68:1(409) (2013),  129–188  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 68:1 (2013), 117–173  isi  elib  scopus
41. E. A. Grines, O. V. Pochinka, “Necessary conditions for topological conjugacy of 3-manifolds diffeomorphisms with orbits of heteroclinic tangency”, Zhurnal SVMO, 15:4 (2013),  77–90  mathnet
42. V. Z. Grines, T. M. Mitryakova, O. V. Pochinka, “Energy function for rough cascades on surfaces with nontrivial one-dimensional basic sets”, Zhurnal SVMO, 15:4 (2013),  9–14  mathnet
43. O. V. Pochinka, A. A. Romanov, “The example of a diffeomorfism «source-sink» which does not include to a smooth flow”, Zhurnal SVMO, 15:3 (2013),  123–125  mathnet
44. V. Z. Grines, O. V. Pochinka, A. V. Ruzaev, A. N. Saharov, “Energy function as complete topological invariant for the gradient-like flows with the saddle points of the same Morse index on 3-manifolds”, Zhurnal SVMO, 15:1 (2013),  16–22  mathnet
2012
45. V. Z. Grines, E. Ya. Gurevich, V. S. Medvedev, O. V. Pochinka, “Embedding in a Flow of Morse–Smale Diffeomorphisms on Manifolds of Dimension Higher than Two”, Mat. Zametki, 91:5 (2012),  791–794  mathnet  mathscinet  elib; Math. Notes, 91:5 (2012), 742–745  isi  elib  scopus
46. V. Z. Grines, E. Ya. Gurevich, V. S. Medvedev, O. V. Pochinka, “On embedding a Morse-Smale diffeomorphism on a 3-manifold in a topological flow”, Mat. Sb., 203:12 (2012),  81–104  mathnet  mathscinet  zmath  elib; Sb. Math., 203:12 (2012), 1761–1784  isi  scopus
47. I. S. Klykov, O. V. Pochinka, “Rough heteroclinic curves in neural networks”, Zhurnal SVMO, 14:4 (2012),  77–83  mathnet
48. O. V. Pochinka, A. A. Romanov, “Period-doubling bifurcation in a simple arc connecting Pixton's diffeomorphisms”, Zhurnal SVMO, 14:3 (2012),  74–79  mathnet
49. T. M. Mitryakova, O. V. Pochinka, A. E. Shishenkova, “Energy function for diffeomorphisms on surfaces with finite hyperbolic chain recurrent set”, Zhurnal SVMO, 14:1 (2012),  98–106  mathnet
50. V. Z. Grines, E. Ya. Gurevich, O. V. Pochinka, “Complete topological invariant of Morse-Smale Diffeomorphism without heteroclinical intersections on Sphere $S^n$ of dimensional greater than three”, Zhurnal SVMO, 14:1 (2012),  16–24  mathnet
51. V. Z. Grines, F. Laudenbach, O. V. Pochinka, “Dynamically ordered energy function for Morse–Smale diffeomorphisms on $3$-manifolds”, Tr. Mat. Inst. Steklova, 278 (2012),  34–48  mathnet  mathscinet; Proc. Steklov Inst. Math., 278 (2012), 27–40  isi  scopus
2011
52. O. V. Pochinka, “Necessary and sufficient conditions for topological classification of Morse–Smale cascades on 3-manifolds”, Nelin. Dinam., 7:2 (2011),  227–238  mathnet  elib
53. O. V. Pochinka, “Complete topological invariant for Morse-Smale diffeomorphisms on 3-manifolds”, Zhurnal SVMO, 13:2 (2011),  17–24  mathnet
54. T. M. Mitryakova, O. V. Pochinka, A. E. Shishenkova, “On a structure of the space wandering orbits of diffeomorphisms on surfaces with the finite hyperbolic chain recurrent set”, Zhurnal SVMO, 13:1 (2011),  63–70  mathnet
2010
55. T. M. Mitryakova, O. V. Pochinka, “To a question on classification of diffeomorphisms of surfaces with a finite number of moduli of topological conjugacy”, Nelin. Dinam., 6:1 (2010),  91–105  mathnet  elib
56. T. M. Mitryakova, O. V. Pochinka, A. E. Shishenkova, “Dynamics of diffeomorphisms on surfaces with the finite number of topological conjugacy moduli”, Zhurnal SVMO, 12:2 (2010),  77–85  mathnet
57. V. Z. Grines, E. V. Zhuzhoma, V. S. Medvedev, O. V. Pochinka, “Global attractor and repeller of Morse–Smale diffeomorphisms”, Tr. Mat. Inst. Steklova, 271 (2010),  111–133  mathnet  mathscinet  elib; Proc. Steklov Inst. Math., 271 (2010), 103–124  isi  scopus
58. T. M. Mitryakova, O. V. Pochinka, “Necessary and sufficient conditions for the topological conjugacy of surface diffeomorphisms with a finite number of orbits of heteroclinic tangency”, Tr. Mat. Inst. Steklova, 270 (2010),  198–219  mathnet  mathscinet  zmath  elib; Proc. Steklov Inst. Math., 270 (2010), 194–215  isi  scopus
2009
59. V. Grines, F. Laudenbach, O. Pochinka, “Self-indexing energy function for Morse–Smale diffeomorphisms on 3-manifolds”, Mosc. Math. J., 9:4 (2009),  801–821  mathnet  mathscinet  zmath  isi
60. V. Z. Grines, F. Laudenbach, O. V. Pochinka, “Quasi-Energy Function for Diffeomorphisms with Wild Separatrices”, Mat. Zametki, 86:2 (2009),  175–183  mathnet  mathscinet  zmath; Math. Notes, 86:2 (2009), 163–170  isi  scopus
61. V. Z. Grines, O. V. Pochinka, A. E. Shishenkova, L. A. Kuprina, “$f$-adapted filtration for Morse-Smale diffeomorphisms”, Trudy SVMO, 11:2 (2009),  26–34  mathnet
62. T. M. Mitryakova, O. V. Pochinka, “Realization of abstract scheme by diffeomorphism of surface with a finite number of moduli stability.”, Trudy SVMO, 11:1 (2009),  89–98  mathnet
2008
63. T. M. Mitryakova, O. V. Pochinka, “Sufficient conditions of topological conjugacy of diffeomorphisms with heteroclinic contacts on surfaces”, Trudy SVMO, 10:2 (2008),  166–176  mathnet
64. V. Z. Grines, O. V. Pochinka, A. E. Shishenkova, “Lyapunov functions for dynamical systems”, Trudy SVMO, 10:2 (2008),  11–20  mathnet
65. O. V. Pochinka, E. A. Talanova, “Topological conjugacy of gradient-like diffeomorphisms with unique heteroclinic curve on $\mathbf{S}^3$”, Trudy SVMO, 10:1 (2008),  241–250  mathnet
66. V. Z. Grines, O. V. Pochinka, A. E. Shishenkova, “Diffeomorphisms of 3-sphere with wild frame of separatrices”, Trudy SVMO, 10:1 (2008),  132–137  mathnet
2007
67. C. Bonatti, V. Z. Grines, V. S. Medvedev, O. V. Pochinka, “Bifurcations of Morse–Smale Diffeomorphisms with Wildly Embedded Separatrices”, Tr. Mat. Inst. Steklova, 256 (2007),  54–69  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 256 (2007), 47–61  scopus
2005
68. Ch. Bonatti, V. Z. Grines, O. V. Pochinka, “Classification of Morse–Smale Diffeomorphisms with a Finite Set of Heteroclinic Orbits on 3-Manifolds”, Tr. Mat. Inst. Steklova, 250 (2005),  5–53  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 250 (2005), 1–46

2018
69. A. S. Andreev, A. V. Ankilov, T. E. Badokina, D. I. Boyarkin, I. V. Boykov, D. K. Egorova, V. Z. Grines, S. A. Grishina, V. K. Gorbunov, Yu. N. Deryugin, E. V. Desyaev, R. V. Zhalnin, I. V. Konopleva, L. R. Kim-Tyan, V. N. Krizsky, S. I. Martynov, T. Ph. Mamedova, S. M. Muryumin, E. E. Peskova, Yu. V. Pokladova, O. V. Pochinka, V. P. Radchenko, I. P. Ryazantseva, S. I. Spivak, L. A. Sukharev, A. O. Syromyasov, V. F. Tishkin, I. I. Chuchaev, P. A. Shamanaev, O. S. Yazovtseva, N. G. Yarushkina, A.-V. Ion, “Velmisov Petr Aleksandrovich (on his seventieth birthday)”, Zhurnal SVMO, 20:3 (2018),  338–340  mathnet
70. A. S. Andreev, A. N. Andronov, T. E. Badokina, D. I. Boyarkin, I. V. Boykov, P. A. Vel'misov, V. Z. Grines, S. A. Grishina, V. K. Gorbunov, Yu. N. Deryugin, A. P. Zhabko, R. V. Zhalnin, I. V. Konopleva, L. R. Kim-Tyan, V. N. Krizsky, T. Ph. Mamedova, S. M. Muryumin, O. V. Pochinka, I. P. Ryazantseva, N. V. Savinov, A. R. Sibireva, L. A. Sukharev, V. F. Tishkin, E. V. Foliadova, I. I. Chuchaev, P. A. Shamanaev, N. G. Yarushkina, “In memory of Boris Vladimirovich Loginov”, Zhurnal SVMO, 20:1 (2018),  103–106  mathnet  elib
2017
71. E. N. Artem'eva, I. V. Boykov, , D. I. Boyarkin, P. A. Vel'misov, V. K. Gorbunov, T. A. Gorshunova, V. Z. Grines, Yu. N. Deryugin, E. V. Desyaev, D. K. Egorova, R. V. Zhalnin, O. E. Kaledin, V. N. Krizsky, E. B. Kuznetsov, B. V. Loginov, T. Ph. Mamedova, S. I. Martynov, N. D. Morozkin, S. M. Muryumin, I. P. Nikitin, O. V. Pochinka, D. V. Pashutkin, A. Yu. Pavlov, E. E. Peskova, I. P. Ryazantseva, V. I. Safonkin, G. A. Smolkin, S. I. Spivak, L. A. Sukharev, A. O. Syromyasov, M. T. Terekhin, V. F. Tishkin, S. A. Firsova, E. A. Chernoivanova, I. I. Chuchaev, P. A. Shamanaev, O. S. Yazovtseva, Z. Ya. Yakupov, “On the 80th anniversary of professor E.V. Voskresensky's birthday”, Zhurnal SVMO, 19:4 (2017),  95–99  mathnet
2016
72. S. V. Gonchenko, E. V. Zhuzhoma, E. Ya. Gurevich, L. M. Lerman, O. V. Pochinka, V. F. Tishkin, I. I. Chuchaev, L. A. Sukharev, P. A. Shamanaev, R. V. Zhalnin, T. Ph. Mamedova, “Вячеслав Зигмундович Гринес (к семидесятилетию со дня рождения)”, Zhurnal SVMO, 18:4 (2016),  168–171  mathnet

Presentations in Math-Net.Ru
1. Topological objects in invariant sets of dynamical systems
O. V. Pochinka
Dynamics in Siberia - 2019
February 28, 2019 12:50
2. Topological classification of Morse–Smale systems
O. V. Pochinka
International Conference "Optimal Control and Differential Games" dedicated to the 110th anniversary of L. S. Pontryagin
December 14, 2018 09:45   
3. On Palis Problem of Embedding of Morse–Smale Cascades into Flows
O. V. Pochinka
International conference «Real and Complex Dynamical Systems», dedicated to the to the 75th anniversary of Yu. S. Il'yashenko
November 27, 2018 16:05   
4. On topological classification of Morse–Smale systems
O. V. Pochinka
International Conference “Anosov Systems and Modern Dynamics” dedicated to the 80th anniversary of Dmitry Anosov
December 22, 2016 12:55   
5. Energy Function for structurally stable 3-diffeomorphisms with two-dimensional expanding attractor
O. V. Pochinka
International Conference on Differential Equations and Dynamical Systems
July 5, 2014 15:00
6. О топологической классификации диффеоморфизмов Морса–Смейла и их вложимости в потоки
V. Z. Grines, O. V. Pochinka
Seminar of the Department of Differential Equations, Steklov Mathematical Institute of RAS
April 18, 2012 13:00
7. Энергетическая функция для диффеоморфизмов Морса–Смейла на 3-многообразиях
V. Z. Grines, O. V. Pochinka
Seminar of the Department of Differential Equations, Steklov Mathematical Institute of RAS
May 14, 2008 12:00

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019